Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/87496
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorZhang, J.en
dc.contributor.authorXia, Y.en
dc.contributor.authorShi, P.en
dc.date.issued2009en
dc.identifier.citationAutomatica, 2009; 45(2):560-565en
dc.identifier.issn0005-1098en
dc.identifier.issn1873-2836en
dc.identifier.urihttp://hdl.handle.net/2440/87496-
dc.description.abstractAbstract not availableen
dc.description.statementofresponsibilityJinhui Zhang, Yuanqing Xia, Peng Shien
dc.language.isoenen
dc.publisherElsevieren
dc.rightsCopyright © 2008 Elsevier Ltd. All rights reserved.en
dc.subjectDiscrete-time systems; Linear matrix inequality; H∞ filtering; Polytopic systemsen
dc.titleParameter-dependent robust H∞ filtering for uncertain discrete-time systemsen
dc.title.alternativeParameter-dependent robust H-infinity filtering for uncertain discrete-time systemsen
dc.typeJournal articleen
dc.identifier.rmid0020128186en
dc.identifier.doi10.1016/j.automatica.2008.09.005en
dc.identifier.pubid19634-
pubs.library.collectionElectrical and Electronic Engineering publicationsen
pubs.library.teamDS02en
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidShi, P. [0000-0001-8218-586X]en
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.